# SDR SWAA042744

- Difficulty date: September 21, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,207 hours, 42,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 FRAMES AT BS 188, LBL 32 AND BS 188, RBL 32, CRACKED.  REMOVED AND REPLACED FRAME SECTIONS PER SRM.
